/ / Overdose with pills

Overdose with pills


What are the symptoms of tablet poisoning? What is the first aid to the patient? How to avoid poisoning? What consequences can be? We will discuss all this in our article.

Poisoning with Pills: Symptoms

Symptoms of poisoning with tablets

Symptoms associated with such poisoning depend on what kind of drugs were taken.

If a person is poisoned with sleeping pills,Then there is a deep inhibition of the entire central nervous system, and sleep turns into an unconscious state. The patient's breathing becomes superficial, rare, sometimes wheezing.

When a drug is poisoned, the patient becomesWeak, drowsy, pale. There may be nausea, vomiting, dizziness, cyanotic lips, narrowing of the eyes, uneven breathing, as well as sleep and unconsciousness.

If the poisoning has come from antipyreticOr pain relievers, then there are failures of processes of inhibition and excitation of vCNC, capillaries expand and intensified heat release by the body. The patient feels weakness, drowsiness, passing into a dream or unconscious condition. Potentious poisoning can stop breathing and circulatory system.

First aid

In any case, before the doctor comes to the patientIt is necessary to rinse the stomach immediately, causing vomiting. To do this, he needs to drink 3 cups of water with dry mustard or salt (2 teaspoons per glass). After washing, give activated carbon in the proportion of 2-4 tablespoons. For 100-200 ml of water. In this case, if in the medicine cabinet there is only activated charcoal in tablets, then first grind it.

A dose of 10 g is able to neutralize the deadly dose-aspirin or sleeping pill. Those who have poisoned with sleeping pills or soothing agents, you can give a drink of tea - it contains exciting substances.

It is very important to determine which drug the person has poisoned. This will help to develop the correct treatment tactics and make a forecast of possible side effects.

Treatment is usually based on symptoms. Appointed drugs for the reverse action, as well as drugs aimed at maintaining the liver. For example, when an overdose of a pressure-reducing medicine is prescribed a means that stimulate the work of the heart.

How to avoidexpression?

To minimize the likelihood of poisoning with tablets, follow these simple rules:

  • Take different pills not all at once, but separately;
  • Never use expired pills;
  • Be sure to read the medicine summary and follow the doctor's recommendations;
  • If different doctors have appointed you different drugs, then visit the therapist to check them for compatibility. In the case of what, the drug can be replaced by any safe analog;
  • Do not store medication in the bathroom, nepodvergayte freezing liquid dosage forms of the drug.

What consequences can there be?

Overdosing with pills is a fairly common occurrence. To poison yourself, it is enough to drink a dose that exceeds the norm by 10 times. And for a child and an elderly person this figure is half that.

Overdose with pills: symptoms

Some drugs may increase symptomsMany diseases that often result in disability or death. The manifestation even has its own name - "drug disease." Quite often this happens because of a medical error. For example, instead of removing the cause of pain in the back, a simple analgesic is prescribed. A person leaves a feeling of pain, and assuming himself to be completely healthy, he gives a backache more stress. As a result - compression of the vertebrae or herniation of the intervertebral disc.

Do not forget that a long reception of anyMedicinal products, herbs, including, can lead to the accumulation of difficult-to-extract toxic elements. Also worth noting is the fact that different groups of drugs have their own individual serious side effects.

Pay attention to: